MathSciNet Relay Station
MathSciNet bibliographic data
MR815319 35B99 (35J15 35L15)
Rofe-Beketov, F. S. Necessary and sufficient conditions for a finite rate of propagation for elliptic operators. (Russian) Ukrain. Mat. Zh. 37 (1985), no. 5, 668–670, 679.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement